On Stanley-Reisner rings
Banach Center Publications, Tome 26 (1990) no. 2, pp. 57-70
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_57_70,
author = {Ralf Fr\"oberg},
title = {On {Stanley-Reisner} rings},
journal = {Banach Center Publications},
pages = {57--70},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-57-70},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-57-70/}
}
Ralf Fröberg. On Stanley-Reisner rings. Banach Center Publications, Tome 26 (1990) no. 2, pp. 57-70. doi: 10.4064/-26-2-57-70
Cité par Sources :